# SDR AUS20030261

- Difficulty date: February 7, 2003
- Submitted: April 14, 2003
- Operation: General aviation
- Make and model: Cessna 150G
- Engine: Cont O200A
- Propeller: Mcauly 1A102OCM
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: 415062
- Part serial: A4030
- Condition: Mismarked
- Location: Airspeed
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) AIR SPEED INDICATOR (ASI) LIMITS INCORRECTLY MARKED.
